An extension of spatial decay results of Breuer & Roseman to a wide class of nonlinear Dirichlet problems

Yevgeni Shenker, Joseph J. Roseman

Research output: Contribution to journalArticlepeer-review

Abstract

Pointwise spatial decay estimates for a class of steady and unsteady nonlinear Dirichlet problems in a semi-infinite cylinder are obtained. These estimates extend previous results of Breuer & Roseman to a wider class of equations of mathematical physics.

Original languageEnglish
Pages (from-to)233-246
Number of pages14
JournalArchive for Rational Mechanics and Analysis
Volume132
Issue number3
DOIs
StatePublished - Sep 1995

Fingerprint

Dive into the research topics of 'An extension of spatial decay results of Breuer & Roseman to a wide class of nonlinear Dirichlet problems'. Together they form a unique fingerprint.

Cite this